Uniform measures on topological groups
Compositio Mathematica, Volume 45 (1982) no. 3, p. 385-392
@article{CM_1982__45_3_385_0,
     author = {Pachl, Jan},
     title = {Uniform measures on topological groups},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {3},
     year = {1982},
     pages = {385-392},
     zbl = {0491.43001},
     mrnumber = {656612},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_3_385_0}
}
Pachl, Jan K. Uniform measures on topological groups. Compositio Mathematica, Volume 45 (1982) no. 3, pp. 385-392. http://www.numdam.org/item/CM_1982__45_3_385_0/

[1] I.A. Berezanskiĭ: Measures on uniform spaces and molecular measures, Trudy Moskov. Mat. Obšč. 19 (1968) 3-40. (Russian). | MR 236338 | Zbl 0193.43102

[2] N. Bourbaki: Topologie générale, Chap. III (Groupes topologiques), Hermann, Paris (1960).

[3] C. Chou: The exact cardinality of the set of invariant means on a group, Proc. Amer. Math. Soc. 55 (1976) 103-106. | MR 394036 | Zbl 0319.43006

[4] J.P.R. Christensen and J.K. Pachl: Measurable functionals on function spaces, Ann. Inst. Fourier (Grenoble) 31 (1981) 137-152. | Numdam | MR 617244 | Zbl 0437.46022

[5] J.B. Cooper and W. Schachermayer: Uniform measures and co-Saks spaces, Proc. Internat. Seminar Functional Analysis, Rio de Janeiro (1978). | Zbl 0462.46014

[6] A. Deaibes: Espaces uniformes et espaces de mesures, Publ. Dép. Math (Lyon) 12-4 (1975) 1-166. | Numdam | MR 480926 | Zbl 0329.54023

[7] V.P. Fedorova: Linear functionals and the Daniell integral on spaces of uniformly continuous functions, Mat. Sb. 74(116) (1967) 191-201. (Russian). | MR 218518 | Zbl 0192.47104

[8] Z. Frolík: Recent development of theory of uniform spaces, Springer-Verlag Lecture Notes in Mathematics 609 (1977) 98-108. | MR 500844 | Zbl 0359.54020

[9] L. Gillman and M. Jerison: Rings of continuous functions, Van Nostrand, Princeton (1960). | MR 116199 | Zbl 0093.30001

[10] E.E. Granirer: Exposed points of convex sets and weak sequential convergence, Mem. Amer. Math. Soc. 123 (1972). | MR 365090 | Zbl 0258.46001

[11] M. Klawe: On the dimension of left invariant means and left thick subsets, Trans. Amer. Math. Soc. 231 (1977) 507-518. | MR 447970 | Zbl 0371.43005

[12] L. Le Cam: Note on a certain class of measures, (unpublished).

[13] J.K. Pachl: Measures as functionals on uniformly continuous functions, Pacific J. Math. 82 (1979) 515-521. | MR 551709 | Zbl 0419.28006

[14] H.H. Schaefer: Topological vector spaces, Macmillan, New York (1966). | MR 193469 | Zbl 0141.30503

[15] A. Weil: L'intégration dans les groupes topologiques et ses applications, Hermann, Paris (1940). | JFM 66.1205.02 | Zbl 0063.08195